MathSciNet Relay Station
MathSciNet bibliographic data
MR1967026 42C40
Benedetto, John J.; Czaja, Wojciech; Gadziński, Przemysław; Powell, Alexander M. The Balian-Low theorem and regularity of Gabor systems. J. Geom. Anal. 13 (2003), no. 2, 239–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement